Duke Mathematical Journal

Automorphisms of full II1 factors, with applications to factors of type III

John Phillips

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 375-385.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311647

Digital Object Identifier
doi:10.1215/S0012-7094-76-04333-7

Mathematical Reviews number (MathSciNet)
MR0402518

Zentralblatt MATH identifier
0329.46061

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Phillips, John. Automorphisms of full $\mathbf{II}_1$ factors, with applications to factors of type $\mathbf{III}$. Duke Math. J. 43 (1976), no. 2, 375--385. doi:10.1215/S0012-7094-76-04333-7. https://projecteuclid.org/euclid.dmj/1077311647


Export citation